# SDR UPS02238785

- Difficulty date: June 18, 2002
- Submitted: July 15, 2002
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- Aircraft time: 50,347 hours, 39,291 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bearing
- Part number: 1618497
- Condition: Cracked
- Location: Mlg Support Beam
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI L/H MLG AFT TRUNNION BEARING CRACKED     L/H MLG AFT TRUNNION REPLACED IAW 32-11-00 PARA 4AA(2) TO (4) PARA 5 (3) A TO E.
